# SDR USAA2010020490275

- Difficulty date: February 2, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 74,123 hours, 26,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14151911
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - CRACKED CABIN FLOOR SUPPORT AT BS 377.7, BL 0, WL 208.  REPLACED CABIN FLOOR SUPPORT AT BS 377.7, BL 0, WL 208 IAW B757 SRM 51-40-02.
